# SDR DL757001074

- Difficulty date: May 31, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- Aircraft time: 35,557 hours, 17,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31313
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE CROWN SKIN SUFFERED A LIGHTNING BURN AT FS 590 AND STRINGER 1, ADJACENT TO THE ANTI-COLLISION LIGHT        INSTALLATION.  THE SKIN DAMAGE WAS REMOVED WITH A 1.25 DIA CUTOUT.  THE CUTOUT WAS REPAIRED WITH AND EXTERNAL ALUMINUM DOUBLER SIZED TO REPAIR THE DAMAGE AND ENCOMPASS THE LIGHT INSTALLATION.  THE REPAIR WAS ACCOMPLISHED PER ER/A   377417-14, REV A.
